Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The non-existence of a certain type of odd perfect number


Author: R. J. Levit
Journal: Bull. Amer. Math. Soc. 53 (1947), 392-396
DOI: https://doi.org/10.1090/S0002-9904-1947-08810-8
Cited work: Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 712--718
MathSciNet review: 0019634
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08810-8